# SDR DLM88001596

- Difficulty date: August 19, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 34,136 hours, 28,639 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Cover
- Condition: Loose
- Location: Lt Slat
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ON SLAT RETRACT HEARD CONTINUOUS LOW FREQUENCY NOISE.  SLATS EXTENDED WITH NO NOISE OR ABNORMAL FLIGHT CONTROL RESPONSES.  RAN FLAPS AND FOUND LT INBOARD LEADING EDGE SLAT TRACK COVER LOOSE.  TIGHTENED SAME.
